# SDR VNAA202509030002

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280,00 LBL 9.0 WL 97.80 STIFFENER CC670-34138-1 IS BENT AT COCKPIT DOOR ENTRANCE. CORRECTIVE ACTION: . REMOVED AND REPLACED STIFFENER ANGLE IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
